# SDR QXEA200400786

- Difficulty date: November 28, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,181 hours, 8,935 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlocked
- Location: Cargo Door
- Part time: 8,181 hours, 8,935 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2322 - DURING DESCENT THROUGH 10,000 FEET, THE CREW RECEIVED A FUSELAGE DOOR WARNING FOR THE AFT BAGGAGE DOOR.  THE AIRCRAFT ALSO LOST PRESSURIZATION.  AFTER LANDING, THE DOOR WAS INSPECTED AND MAINTENANCE FOUND THE AFT DOOR HANDLE IN THE OUT POSITION.  MAINTENANCE INSPECTED THE DOOR AND WAS UNABLE TO DISLODGE THE HANDLE.  SEVERAL OPERATIONAL CHECKS WERE PERFORMED WITH THE AIRCRAFT PRESSURIZED AND UNPRESSURIZED.  THE DOOR HANDLE STAYED IN THE LOCKED POSITION.  ALL OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
